# SDR 98ZZZX4043

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204JC
- Make and model: Braero BAE125800A
- Aircraft serial: 258175
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve Stem
- Part number: 57661
- Condition: Failed
- Location: Wheel
- Component: Dunlop, AHA1814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK DOWN CHECK AFTER REBUILD OF WHEEL, DISCOVERED AIR LEAKING FROM VALVE STEM AREA.  REMOVED VALVE STEM FROM WHEEL AND HAD STEM NTD'D BY LOCAL SHOP.  THEY DISCOVERED A CRACK IN THE SEAL AREA OF THE STEM.  REPLACED VALVE STEM WITH A NEW UNIT.  THE DUNLOP OVERHAUL MANUAL DOES NOT SPECIFY NDT OF THE VALVE STEM DURING OVERHAUL PROCEDURES.
